# SDR CX7A194J6

- Difficulty date: June 12, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 24,713 hours, 27,045 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

APPROX 1 MINUTE AFTER TO, THE TAILPIPE HOT LIGHT RT CAME ON.  RAN CHECK LIST AND DID NOT GO OUT.  SHUT DOWN ENGINE.  RETURNED TO IND.  THE LIGHT WENT OUT ABOUT THREE MINUTES AFTER SHUT DOWN.  IT CAME ON AGAIN FOR ABOUT 5 SECONDS AND THEN WENT OUT AGAIN A FEW SECONDS LATER.
